# SDR ASAA2021032734427

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 38,593 hours, 11,089 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE OVERHEAT LIGHT ILLUMINATED AT FL330 APPROX 20 MIN AFTER TOC, TURNED WINDOW HEAT OFF 5 MIN LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. WINDOW HEAT OPS TEST GOOD B737-800 AMM 30-41-00.
